# SDR ANCF200600007

- Difficulty date: January 24, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 31,915 hours, 31,866 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 5653731501
- Part serial: 20204083
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

DESCENDING THROUGH FL 310, CABIN START TO CLIMB AT 15000 FPM REACHING 18,000 FEET.  CHECK LIST WAS SUCCESSFUL AND CABIN CONTROL WAS MAINTAINED AT APROX 17.000.  AS PER AMM 21-32-03 PAGE 201.  THE CABIN PRESS CONTROLLER WAS REPLACED AS PER AMM 21-32-05 PAGE 401.  THE ACTUATOR CABIN FLOW WAS REPLACED AND WAS PERFORMED PROCEDURE SYSTEM.  TEST IS SATISFACTORY WITH 7 PSI.  AS PER AMM 21-32-05 PAGE 415 THE OUTFLOW V/V NOZZLE WAS REPLACED P/N OFF 5653731-501.
